# SDR CALA0101024

- Difficulty date: December 8, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 47,368 hours, 21,480 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 0699
- Condition: Faulty
- Location: Cockpit
- Part time: 2,726 hours, 1,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

A CARGO FIRE WARNING LIGHT ILLUMINATED AT FL 330 WHILE EN ROUTE FROM PHX TO IAH.  BOTH FIRE BOTTLES WERE DISCHARGED IAW QRH PROCEDURES AND THE FLIGHT WAS DIVERTED TO AUS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  TROUBLESHOOTING FOUND THE COCKPIT FIRE SUPPRESSION PANEL AT FAULT.  THE PANEL WAS REMOVED AND REPLACED IAW MM 26-23-10.  IN ADDITION, BOTH FIRE BOTTLES WERE REMOVED AND REPLACED.  SYSTEM FUNCTIONAL TESTS CHECKED GOOD IAW MM 26-23-10.
